# SDR AALA202506134879

- Difficulty date: June 11, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 35,888 hours, 4,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: A/C DOOR 4L EMERGENCY EXIT LIGHTS ILLUMINATED WITH THE EMER LIGHT SWITH IN THE ARMED POSITION. MAINTENANCE FOUND M/M 24-20631 ACTIVE. REMOVED AND REPLACED P300 M1 ELCU PROTECTION UNIT CARD IAW AMM 24-09-04.
